# SDR R61A201507240504

- Difficulty date: July 24, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RIB CRACKED ON AFT SPAR OF VERTICLE STABILIZER BETWEEN HINGE FITTINGS 3-4.  MAINTENANCE PERFORMED PERMANENT REPAIR ON SPAR BETWEEN HINGE 3-4 IAW ETD 2015-170-069179, REV A.
